# SDR UALA2011022500950

- Difficulty date: February 24, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 30,548 hours, 13,571 cycles
- Engine: Iae V2527A5
- System (JASC): 3251 · Steering Unit
- Part: Tiller
- Condition: Obstructed
- Location: Cockit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S NOSE WHEEL STEERING HANDWHEEL INOPERATIVE.   CAPTAIN'S TILLER STIFF AND BINDING.  SLOW TO CENTER.  REPOSITIONED COCKPIT INTERIOR PANEL FOR PROPER CLEARANCE WITH CAPTAIN'S TILLER KNOB.
